Home Giada Frontino Comments

Giada Frontino Consultant Gynaecologist

About

Username
Giada Frontino
Joined
Visits
122
Last Active
Roles
Member
Points
118
Badges
9
Posts
73

Comments

  • Dear @Kimbo I am sorry to hear your eyes have been feeling extremely dry and that HRT has not helped. OPTASE DRY EYE spray is usually very helpful for this condition. If you feel the dryness persists, I would recommend visiting an Optician for your eyes to be examined. Kind regards, Giada Frontino
  • Dear @Rnsweet49 Blood pressure can rise for a variety of different causes. Your GP will help you choose the best treatment for you and can also recommend specific lifestyle changes that will certainly improve your blood pressure and heart health. A certified Nutritionist will also aid in choosing foods that can reduce your…
  • Dear @Tina1969 I'm sorry to hear you are unwell and feel so confused. If you have recently changed your thyroid medication, it is extremely important that you review how you feel with your GP or Consultant Endocrinologist, as both excess or insufficient dosages can cause such symptoms. Once your new medication has been…
  • Dear @Emma_B I am sorry to hear you are still having trouble with vulvar symptoms, night sweats and breast tenderness. There are certainly other treatment alternatives which you can discuss with your GP or with your Consultant Gynaecologist. However, I would first of all recommend addressing the breast symptoms so that…
  • Dear @Toots_K Thank you for asking a very practical question. I do definitely agree with @DianePorterfield-Bourne to check with your GP when to use both products based on your specific case. In general, both the Lenzetto spray and the Utrogestan pessaries are usually applied in the evening so as to keep your daily routine…
  • Dear @Nannynettie Changes in sexual drive/libido occur gradually and very often even starting from as early as in our 30s. This is due to a natural reduction in our hormonal production. However, sometimes the decrease in libido can actually be caused by silent health issues, such as with a mild underactive thyroid or high…
  • Dear @Kevint18777 I can understand how this pulsating feeling at the temple has been worrying you. I would surely recommend monitoring your blood pressure, especially when these episodes occur. Please explain your symptoms to your GP, so as to understand whether it is actually a type of headache that manifests as throbbing…
  • Dear @MissyH , Thank you for openly describing how you have been feeling, as this can help many women who are experiencing the same. I do recommend first of all having a full health checkup, especially of your blood pressure and discussing with your GP the symptoms you have been feeling and which are greatly impacting your…
  • Dear @59WestcountryMaid, I'm sorry to hear you are suffering from progressive hair loss and thinning. Given that you seem to be in good health, I would recommend stopping all the vitamin/mineral supplements you are taking and seeing a Certified Nutritionist. An excess amount of certain vitamins and minerals (both of which…
  • Dear @minxy999 I am very sorry that you are experiencing these symptoms again. Normally, when relapses of Lichen occur, the Dermovate will be very effective in keeping this in check. Because you are feeling unwell despite the correct treatment, I would therefore want to first of all rule out allergic/irritative reactions,…
  • Dear @Lizabeth You should try applying the patch when the skin is dry, so neither before or right after a shower/bath. Make sure you avoid applying creams/oils to the area, as they persist even the next day and will make it difficult for the patch to adhere. Sometimes it can help trying of the other body areas described on…
  • Dear @Kalani45 I would certainly speak with your GP to assess whether a pelvic MRI could be indicated in your case to rule out a fistula between the rectum and vaginal wall. It is unlikely that you have a bladder-vagina fistula, as you would be experiencing urine discharge. HPV often regresses spontaneously so it might…
  • Dear @JP2021 I am sorry to read about the symptoms you have been dealing with. Given the symptoms and the bumps you have described, it would be important to have these assessed by your GP or a Specialist at a Sexual Health Clinic. If you feel you have also been experiencing stomach and bowel symptoms, please try taking…
  • Dear @leslsha Thank you for posting this, as this is definitely a very important topic. Breast cancer survivors will be safer not taking hormonal treatments, as this can often increase the chance of recurrences. Luckily, we do have nonhormonal drugs which are very helpful for hot flashes and other symptoms. Please talk to…
  • Dear @Tracyjackson76 I completely agree with @DianePorterfield-Bourne, so please do speak to your GP about hormonal treatments which can bring balance and wellbeing in the perimenopausal stage of hormonal fluctuations, as it can otherwise potentially last many years. Kind regards, Giada Frontino
  • Dear @MandyG Dear @MandyG, I'm very sorry to hear about your symptoms. If you have had relapses of BV, please take a specific women's probiotic such as Optibac For Women one capsule daily before breakfast for the next three months, as BV is often related to a diet that is too rich in sugars (including protein bars, fruit…
  • Dear @MonicaM Managing our weight throughout perimenopause and menopause is a great theme, as all women experience a shift in their metabolism and also in the ratio of muscle mass/body fat. This comes naturally and gradually from around our 40s and requires more loving attention inwards to our health, in terms of better…
  • That is great advice from @DianePorterfield-Bourne for many women who should certainly never feel alone in this.
  • Dear @Shadow63 When symptoms are mostly felt externally, the first thing to do is remove all potential irritants: laundry softeners/other laundry additives such as the all-in-one products when washing your underwear; pantyliners are also often a cause of external irritation. I would suggest washing your underwear with a…
  • Dear @AMR, The neurological symptoms you have described are not usually correlated with menopause, especially if they appear when you lie down or at bedtime. I am glad your GP has referred for neurological investigations and an MRI, so please keep us updated. Kind regards, Giada Frontino
  • Dear @IzzyB All HRT should improve the hair loss. Most importantly, androgenic alopecia is significantly associated with an abnormal lipid profile and a higher cardiovascular risk, so please check this with your GP. Improving your diet and enriching it with vegetables and fruit, decreasing sugar intake and increasing…
  • Dear @alicia Butler HRT should actually improve quality of life, so if you feel your appetite has dramatically decreased and you are experiencing other symptoms, please immediately speak to your GP so that the dosage can be checked and some tests done to make sure there aren't other underlying causes of how you are…
  • Dear @Nadine Please do let your GP know about the increased bleeding and the pain. It might be worth changing type of HRT. In the meantime, please have some blood tests checked, including a full blood count, ferritin, your thyroid function and HbA1c. I would recommend doing a vaginal swab and urine culture, as the pain is…
  • Dear @Kimberly K Thorngate In your case, given that some foods intermittently set off the nausea, I would recommend speaking to your GP in order to rule out stomach conditions and get tested for Helicobacter pylori, as this is extremely common and often the cause of these symptoms. The fact that they seem to be related…
  • Dear @cathy burke Bleeding during HRT can normally occur in some cases, so please do review this together with your GP. It will also allow you to discuss your wish to stop the HRT. If these months of HRT treatment have not been effective on the sweats, you should run a few blood tests including thyroid function and assess…
  • Dear @Mary I am very sorry to hear about your worries and struggles with these symptoms, which are actually quite common in perimenopause and postmenopause. It is definitely reassuring that all your tests came back normal. However, when spotting/bleeding is also intermittently associated with crampy pain, bacterial…
  • Dear @Donna Kinkaid Thank you for sharing your symptoms, as they are not uncommon and deserve attention. I would recommend seeing your GP and reviewing your cardiovascular health and blood pressure medication by retesting your 24hr measurements through a 24hr Holter Blood Pressure test. This would give insight on whether…
  • Dear @Lesley-Anne Lupton You can start later but this might cause some spotting this month, which should not worry you. With regards to the anxiety, have you asked your GP to test your vitamin D? Low levels of vitamin D can often cause anxiety and mood disorders. Kind regards, Giada Frontino
  • Dear @Sumi Hormonal fluctuations that naturally come along with perimenopause can often cause symptoms such as the ones you have described. However, because it is crucial that you rule out health conditions causing these symptoms, I would recommend speaking to your GP to check your bloods for DHEAS, vitamin D levels and…
  • Dear @Kris I'm very sorry to hear about your struggles. I do feel all your symptoms and your wellbeing benefit from trying a low dose HRT patch. Please discuss this with your GP and let us know your thoughts and how you do. Best wishes, Giada Frontino